# SDR REXA2012110801668

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 22,368 hours, 19,867 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INFANT LIFE VESTS HAVE HOLES IN BAGS.  REMOVED AND REPLACED TWO INFANT LIFE VESTS IAW PA 25-096A.
